MAUDE Adverse Event Report: BAUSCH + LOMB INC. ENVISTA ASPIRE IOL; INTRAOCULAR LENS

BAUSCH + LOMB INC. ENVISTA ASPIRE IOL; INTRAOCULAR LENS
Model Number EA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the left eye, the patient presented with cell and fibrin.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).The patient was treated with moxi, brom and pred and an antibiotic injection.In the surgeon's opinion, the most likely cause of the event was tass.Patient outcome was reported to be good.
 
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.

Brand Name
ENVISTA ASPIRE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21902622
Report Number0001313525-2025-00094
Device Sequence Number14499129
Product Code HQL
UDI-Device Identifier10757770608581
UDI-Public(01)10757770608581(17)270831(11)240917(10)3Q25444
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEA
Device Catalogue NumberEAU2150
Device Lot Number3Q25444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLIS R1, BLIS X1, DUOVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale